| Model Number |
GEM2754 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the rings of an unspecified coupler dislodged from the instrument.This occurred before completion of anastomosis.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d1: brand name, d4 (catalogue, udi), h6 (update codes), h11.H11: the device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.